Advil Cold & Flu package design
Advil Cold & Flu package design
Advil Cold & Flu package design

Advil Cold & Flu

This fast-acting formula fights cold and flu symptoms from the start, so you can get the relief you need to rest and recover.

FOR FAST AND EFFECTIVE RELIEF OF:

  • fever
  • body aches and pains
  • headache
  • runny nose
  • sneezing
  • sore throat pain
  • itchy, watery eyes

PURPOSE: Analgesic/ Antihistamine 

 

DIRECTIONS FOR USE

Adults ≥ 16 to 65 years: Take 1 or 2 Advil Cold & Flu caplets every 6 hours to a maximum of 6 caplets per day.

Caution:

Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 16 unless directed by a doctor.

Warning:

Do not take Advil Cold & Flu if taking any other pain reliever, sleep aid, allergy or cold medicine with antihistamines/analgesics, or if allergic or hypersensitive to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer, gastrointestinal disease, lupus, liver or kidney problems. Do not use more than 3 days for fever or 5 days for pain or cold symptoms. Product may cause marked drowsiness. Avoid tranquilizers, alcoholic beverages, driving a motor vehicle, or operating machinery.

 

In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

INGREDIENTS

Active Ingredient(s):

Ibuprofen 200 mg and Diphenhydramine Citrate 38 mg

Non-Medical Ingredients:

Calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2, glyceryl behenate, hypromellose, lactose monohydrate, microcrystalline cellulose, polydextrose, pregelatinized starch, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.

For more information please see the product insert

Have questions about Advil products?

See our Frequently Asked Questions